RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maistrovskii, G D

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 14

Number of views:
This page:77
Abstract pages:1500
Full texts:836
References:23

http://www.mathnet.ru/eng/person24666
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/492245

Publications in Math-Net.Ru
1980
1. Yu. I. Lyubich, G. D. Maistrovskii, Yu. G. Ol'khovskii, “Selection-Induced Convergence to Equilibrium in a Single-Locus Autosomal Population”, Probl. Peredachi Inf., 16:1 (1980),  93–104  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:1 (1980), 66–75
2. G. D. Maistrovskii, “A locally quadratically converging method of conditional minimization using a modified Lagrangian”, Zh. Vychisl. Mat. Mat. Fiz., 20:1 (1980),  27–37  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 20:1 (1980), 28–40
1979
3. G. D. Maistrovskii, “A gradient method for the modified Lagrange function”, Zh. Vychisl. Mat. Mat. Fiz., 19:1 (1979),  56–69  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:1 (1979), 57–71
1977
4. G. D. Maistrovskii, “A method of conjugate gradients in the problem of conditional minimization”, Zh. Vychisl. Mat. Mat. Fiz., 17:2 (1977),  498–501  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:2 (1977), 205–208
1976
5. Yu. I. Lyubich, G. D. Maistrovskii, Yu. G. Ol'khovskii, “Convergence to equilibrium under the action of selection in a single locus population”, Dokl. Akad. Nauk SSSR, 226:1 (1976),  58–60  mathnet  mathscinet  zmath
1975
6. G. D. Maistrovskii, Yu. G. Ol'khovskii, “The rate of convergence of the method of steepest descent in the problem of conditional minimization”, Zh. Vychisl. Mat. Mat. Fiz., 15:4 (1975),  844–859  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:4 (1975), 29–45
1973
7. G. D. Maistrovskii, Yu. G. Ol'khovskii, “On the theory of conditional minimization”, Dokl. Akad. Nauk SSSR, 212:4 (1973),  818–821  mathnet  mathscinet  zmath
1972
8. G. D. Maistrovskii, “On the optimality of Newton’s method”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1313–1315  mathnet  mathscinet  zmath
1971
9. G. D. Maistrovskii, “The convergence of the conjugate gradients”, Zh. Vychisl. Mat. Mat. Fiz., 11:5 (1971),  1291–1294  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:5 (1971), 244–248
1970
10. Yu. I. Lyubich, G. D. Maistrovskii, “The stability of relaxation processes”, Dokl. Akad. Nauk SSSR, 191:1 (1970),  22–24  mathnet  mathscinet  zmath
11. Yu. I. Lyubich, G. D. Maistrovskii, “The general theory of relaxation processes for convex functionals”, Uspekhi Mat. Nauk, 25:1(151) (1970),  57–112  mathnet  mathscinet  zmath; Russian Math. Surveys, 25:1 (1970), 57–117
1967
12. G. D. Maistrovskii, “A local relaxation theory for nonlinear equations”, Dokl. Akad. Nauk SSSR, 177:1 (1967),  37–39  mathnet  mathscinet  zmath
13. G. D. Maistrovskii, “A relaxation theory of Jacobi's methods”, Dokl. Akad. Nauk SSSR, 176:5 (1967),  1004–1006  mathnet  mathscinet  zmath
14. G. D. Maistrovskii, “Conditions for the applicability of a class of computational algorithms”, Dokl. Akad. Nauk SSSR, 172:3 (1967),  529–532  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021